Universidad Complutense de Madrid
E-Prints Complutense

On a nilpotent Lie superalgebra which generalizes Qn

Impacto

Downloads

Downloads per month over past year



Ancochea Bermúdez, José María and Campoamor Stursberg, Otto Ruttwig (2002) On a nilpotent Lie superalgebra which generalizes Qn. Revista matemática complutense, 15 (1). pp. 131-146. ISSN 1988-2807

[img] PDF
Restringido a Repository staff only

209kB

Official URL: http://www.mat.ucm.es/serv/revista/vol15-1/vol15-1.htm




Abstract

In [6] and [7] the author introduces the notion of filiform Lie superalgebras, generalizing the filiform Lie algebras studied by Vergne in the sixties. In these appers, the superalgebras whose even part is isomorphic to the model filiform Lie algebra Ln are studied and classified in low dimensions. Here we consider a class of superalgebras whose even part is the filiform, naturally graded Lie algebra Qn, which only exists in even dimension as a consequence
of the centralizer property. Certain central extensions of
Qn which preserve both the nilindex and the cited property are also generalized to obtain nonfiliform Lie superalgebras


Item Type:Article
Subjects:Sciences > Mathematics > Algebra
ID Code:20922
Deposited On:19 Apr 2013 16:55
Last Modified:12 Dec 2018 15:13

Origin of downloads

Repository Staff Only: item control page